Über das Wachstum des Index ganzer Funktionen.

Günter Frank; Erwin Mues

Mathematische Annalen (1971)

  • Volume: 195, page 114-120
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Frank, Günter, and Mues, Erwin. "Über das Wachstum des Index ganzer Funktionen.." Mathematische Annalen 195 (1971): 114-120. <http://eudml.org/doc/162214>.

author = {Frank, Günter, Mues, Erwin},
journal = {Mathematische Annalen},
pages = {114-120},
title = {Über das Wachstum des Index ganzer Funktionen.},
url = {http://eudml.org/doc/162214},
volume = {195},
year = {1971},

AU - Frank, Günter
AU - Mues, Erwin
TI - Über das Wachstum des Index ganzer Funktionen.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 114
EP - 120
UR - http://eudml.org/doc/162214
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.